Hello, I am new and this is my second post. i feel so bad for all of the stories. It does seem like sometimes you wish you had never even stepped into the doctors office at all. Has anyone had experience with adderall (adderrall) added to prozac for depression. I even went through ECT. the adderall (adderrall) helped a lot but of course then comes the time when like all good things must come to an end. one new doc and that is it you are off this addicting drug.Either there is an answer in meds or not. I am going to start a new intense therapy for anxiety. I was reading all of the bad withdrawal from Effoxer. I got off after 3 weeks and felt like i had the flu. i will never take it again. Oh, and for the women out there, my family doc put me on natural testosterone cream. That kicks back the sex drive like nothing i ever felt. how many have had the same effects with stimulants, and docs and you know the drill?
Look any activating medication can be a problem in depression. If you are having a problem with the Adderal speak to your psychiatrist about it. You don't need to feel bad for all the stories. Regardless of any effects I've had from medication if I never took it I would have cycled in and out of the hospital. Maybe not out. Its just a matter of getting treatment adjusted to something that works and you can tolerate.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.